# SDR SIMA20131109002

- Difficulty date: November 9, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 28,999 hours, 25,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2ND ISLE EMERGENCY CEILING LIGHT INOPERATIVE.  R & R 2ND ISLE EMERGENCY CEILING RT LAMP IAW EMB AMM 33-5--08-000-801-A & 33-50-08-400-801-A.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
